MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility stated in medwatch # (b)(4) that the panels on the unload side of the amsco 7052hp washer/disinfector were damaged during installation.The damage observed by user facility personnel was an aesthetic issue and had no impact on the function or operation of the unit.The steris installation team repaired the damaged panels during the time of installation.The user facility further reported that following installation of the amsco 7052hp washer/disinfector the unit began to experience a recurrent "alarm 28: unload door did not close (non-critical)".User facility personnel stated the alarm 28 required several service requests and caused the unit to run at a reduced rate while awaiting repairs.No procedure delays/cancellations were reported.The date of event stated in the medwatch # (b)(4) was (b)(6) 2023.Steris completed all repairs on july 13, 2023, and returned the unit to service.Steris received medwatch # (b)(4) on october 5, 2023.No additional issues or service requests have been reported since july 13, 2023.
 
Event or Problem Description
The user facility reported via medwatch # (b)(4) that after steris's installation of the amsco 7052hp washer/disinfector, the unit was experiencing a lot of "problems".No report of injury.

Brand Name
AMSCO 7052HP WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18062243
Report Number9680353-2023-00037
Device Sequence Number7427505
Product Code MEC
UDI-Device Identifier00724995176563
UDI-Public00724995176563
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown